# SDR COMA0260281

- Difficulty date: April 25, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 11,621 hours, 11,905 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hydraulic System
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5620 GEAR DISAGREE WARNING WHEN SELECTED UP.SERVICED AND BLED AIR FROM #3 HYDRAULIC SYSTEM, RETRACT CHECKS WERE NORMAL.
